MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 06/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed no similar dissection complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of dissection is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right distal superficial femoral artery (sfa).After the pre-dilation device was used, a non flow-limiting grade b dissection was noticed.Upon evaluation of the dissection after the treatment with lutonix dcb by the clinical registry's independent investigator, it was deemed the dissection changed to a flow-limiting grade d dissection.The hcp performed a post-dilation treatment.The clinical registry's independent investigator evaluated the dissection to be a non flow-limiting grade c dissection after the post-dilation the investigator assessed that the event was likely not related to the study device or procedure.The sample was discarded by the user facility and is not available for further evaluation.The patient developed reocclusion in 7 months after the index procedure, in the right sfa.
 
Additional Manufacturer Narrative
Corrected data: the event description was changed to have the following statement removed from it " the patient developed reocclusion in 7 months after the index procedure, in the right sfa." the relevant tests and lab data section was changed to have the follow information removed from it " dus at 6 month follow-up revealed restenosis of the right sfa.This event, reocclusion, is captured in a different complaint record." analysis: the analysis had the following sentence changed because of a grammatical error "a lot history review revealed no similar dissection complaints were associated with this lot." the word "were" was removed.Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed no similar dissection complaints associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of dissection is an inherent risk of any pta procedure.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the right distal superficial femoral artery (sfa).After the pre-dilation device was used, a non flow-limiting grade b dissection was noticed.Upon evaluation of the dissection after the treatment with lutonix dcb by the clinical registry's independent investigator, it was deemed the dissection changed to a flow-limiting grade d dissection.The hcp performed a post-dilation treatment.The clinical registry's independent investigator evaluated the dissection to be a non flow-limiting grade c dissection after the post-dilation the investigator assessed that the event was likely not related to the study device or procedure.The sample was discarded by the user facility and is not available for further evaluation.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key7229998
Report Number3006513822-2018-00015
Device Sequence Number19138326
Product Code ONU
UDI-Device Identifier00801741088667
UDI-Public(01)00801741088667
Combination Product (Y/N)N
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number9004
Device Catalogue Number9004400103
Device Lot NumberGFBN2844
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/02/2018
Initial Report FDA Received Date01/30/2018
Supplement Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight60